# SDR SWAA2021031554132

- Difficulty date: March 10, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 74,500 hours, 44,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 6DEF EMERGENCY LIGHT COVER MISSING. LIGHT WORKS NORMALLY / CLOSING DMA 0154430 INSTALLED LENS COVER @ ROW 6DEF EMERGENCY LIGHT AS PER AMM 33-51-03. CL# 71277
